Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sharp estimate on the norm of the continuous square function


Author: Janine Wittwer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2335-2342
MSC (2000): Primary 42A50
DOI: https://doi.org/10.1090/S0002-9939-02-06342-6
Published electronically: January 23, 2002
MathSciNet review: 1897458
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the norm of the continuous square function in $L^2(w)$ is bounded linearly in the $A_{2}$ norm of the weight $w$.


References [Enhancements On Off] (What's this?)

  • [Buc93] Stephen M. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc. 340 (1993), no. 1, 253-272.MR 94a:42011
  • [Dau92] I. Daubechies, Ten lectures on wavelets, CBMS-NSF Regional Conference Series in Applied Mathematics, 61, Philadelphia, 1992. MR 93e:42045
  • [FP97] R. Fefferman and J. Pipher, Multiparameter operators and sharp weighted inequalities, Amer. J. Math. 119 (1997), no. 2, 337-369. MR 98b:42027
  • [PP] S. Petermichl and S. Pott, An estimate for weighted hilbert transform via square functions, personal communication.
  • [Wil89] J. Michael Wilson, Weighted norm inequalities for the continuous square function, Trans. Amer. Math. Soc. 314 (1989), no. 2, 661-692; Erratum, Trans. Amer. Math. Soc. 321 (1990), 415. MR 91e:42025; MR 91e:42026
  • [Wit00] J. Wittwer, A sharp estimate on the norm of the martingale transform, Math. Res. Lett. 7 (2000), no. 1, 1-12.MR 2001e:42022

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42A50

Retrieve articles in all journals with MSC (2000): 42A50


Additional Information

Janine Wittwer
Affiliation: Department of Mathematics, Williams College, Williamstown, Massachusetts 01267
Email: jwittwer@williams.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06342-6
Received by editor(s): September 11, 2000
Received by editor(s) in revised form: March 9, 2001
Published electronically: January 23, 2002
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society